HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Depression (https://www.healthboards.com/boards/depression/)
-   -   lexapro withdrawals (https://www.healthboards.com/boards/depression/640137-lexapro-withdrawals.html)

aleyadventure 10-08-2008 08:49 AM

lexapro withdrawals
 
Hey all. I took lexapro for a couple of months for depression and I felt great, it definitely helped me a lot and gave me more energy. I read that some people experienced weight gain, but at first I actually lost weight due to increased energy. That quickly changed and I began gaining weight. I didnt think it was the lexapro until I gained 5 pounds over night!!! i didnt even think that was possible!! anyway, i decided to come off of it just because of that, and i weaned myself off of it rather quickly and now have stopped taking it completely. Im suffering some withdrawal symptoms... I get dizzy and it feels like my brain is buzzing. Im also nauseus and just feel like crap. I was wondering what herbal supplements can i take to help with the symptoms? I know 5htp, st johns wort and sam-e are some of the things people take for depression but has anyone taken any of these for withdrawals? or is there any other herb i can take to feel better? Thanks for any input!

janart 10-10-2008 06:26 PM

Re: lexapro withdrawals
 
The only thing I have heard that helps with that is prozac. Some say it eases the transition and is easy to come off of. Good luck


All times are GMT -7. The time now is 07:24 PM.